# SDR ASAA2017103022445

- Difficulty date: October 30, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,046 hours, 11,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A750312
- Condition: Corroded
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE ASSY AT BS 500H, RBL 24 HAS CORROSION AROUND NUTPLATES.  ACFT GROUNDED.  REMOVED THE CORROSION IAW SRM 51-10-02, AND FOUND TO BE OUT OF LIMITS.  REMOVED THE BAFFLE IAW SRM 51-40-02. LOCATED AND DRILLED A NEW BAFFLE IAW SRM 51-40-05 AND DWG 143A7505 REV B,  INSTALLED THE NEW BAFFLE IAW SRM 51-40-02.
